Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 187, NWS Norman, OK

May 11, 20214 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 11, 2021, 10:06 AM CDT for 4 counties in Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2021, 10:06 AM CDT (15:06 UTC)
Expired
May 11, 2021, 10:45 AM CDT
In force
39 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carter County, OK, Johnston County, OK, Love County, OK, Marshall County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 151 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 10:17 AM CDTHAIL 1Marietta, OKAT THE HOSPITAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 3.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2021-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2021-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

707 
WUUS54 KOUN 111506
SVROUN
OKC019-069-085-095-111545-
/O.NEW.KOUN.SV.W.0187.210511T1506Z-210511T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1006 AM CDT Tue May 11 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southwestern Johnston County in southeastern Oklahoma...
  Love County in southern Oklahoma...
  Southeastern Carter County in southern Oklahoma...
  Marshall County in southeastern Oklahoma...

* Until 1045 AM CDT.

* At 1005 AM CDT, severe thunderstorms were located along a line
  extending from 6 miles northwest of Burneyville to 5 miles west of
  Marietta to near Thackerville, moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ardmore, Madill, Marietta, Kingston, Dickson, Mannsville,
  Thackerville, Overbrook, Woodville, Lake Murray, Burneyville,
  Lebanon, Russett, Willis, Little City, western Lake Texoma, Oakland
  and Mcbride.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If on or near Lake Murray, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to 15
miles from the parent thunderstorm. If you can hear thunder, you are
close enough to be struck by lightning. Move to safe shelter now!  Do
not be caught on the water in a thunderstorm.

&&

LAT...LON 3376 9719 3390 9719 3386 9732 3399 9746
      3426 9695 3408 9657 3401 9662 3390 9659
      3392 9667 3384 9670 3383 9676 3387 9689
      3396 9692 3395 9698 3385 9702 3385 9709
      3382 9705 3372 9712
TIME...MOT...LOC 1505Z 247DEG 43KT 3399 9735 3392 9721 3379 9715 

HAIL...1.00IN
WIND...60MPH
 
$$

03
3 follow-up statements
127 
WWUS54 KOUN 111520
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1020 AM CDT Tue May 11 2021

OKC019-069-085-095-111545-
/O.CON.KOUN.SV.W.0187.000000T0000Z-210511T1545Z/
Johnston OK-Love OK-Carter OK-Marshall OK-
1020 AM CDT Tue May 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR SOUTHWESTERN JOHNSTON...EASTERN LOVE...SOUTHEASTERN CARTER AND
MARSHALL COUNTIES...

At 1019 AM CDT, severe thunderstorms were located along a line
extending from 4 miles southwest of Overbrook to 3 miles northeast of
Marietta to 9 miles west of Willis, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters have reported quarter size hail in 
         Marietta.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Ardmore, Madill, Marietta, Kingston, Dickson, Mannsville,
Thackerville, Overbrook, Woodville, Lake Murray, Lebanon, Russett,
Willis, Little City, western Lake Texoma, Oakland and Mcbride.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

If on or near Lake Murray, get away from the water and move
indoors or inside a vehicle. remember, lightning can strike out to 15
miles from the parent thunderstorm. If you can hear thunder, you are
close enough to be struck by lightning. Move to safe shelter now!  Do
not be caught on the water in a thunderstorm.

&&

LAT...LON 3376 9719 3390 9719 3405 9729 3426 9695
      3408 9657 3401 9662 3390 9659 3392 9667
      3384 9670 3383 9676 3387 9689 3396 9692
      3395 9698 3385 9702 3385 9709 3382 9705
      3372 9712
TIME...MOT...LOC 1519Z 246DEG 43KT 3403 9721 3397 9707 3384 9699 

HAIL...1.00IN
WIND...60MPH
 
$$

03
383 
WWUS54 KOUN 111534
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1034 AM CDT Tue May 11 2021

OKC019-069-085-095-111545-
/O.CON.KOUN.SV.W.0187.000000T0000Z-210511T1545Z/
Johnston OK-Love OK-Carter OK-Marshall OK-
1034 AM CDT Tue May 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR SOUTHWESTERN JOHNSTON...NORTHEASTERN LOVE...SOUTHEASTERN CARTER
AND MARSHALL COUNTIES...

At 1033 AM CDT, severe thunderstorms were located along a line
extending from 5 miles east of Lake Murray to 3 miles east of Lebanon
to 4 miles southwest of Lake Texoma, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Madill, Kingston, Mannsville, Lebanon, Willis, Woodville, Little
City, Lake Murray, western Lake Texoma, Oakland and Mcbride.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3407 9710 3421 9688 3408 9657 3401 9662
      3390 9659 3392 9667 3384 9670 3383 9676
      3387 9689 3396 9692 3395 9698 3393 9700
TIME...MOT...LOC 1533Z 256DEG 45KT 3407 9697 3400 9685 3388 9672 

HAIL...1.00IN
WIND...60MPH
 
$$

03
799 
WWUS54 KOUN 111541
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1041 AM CDT Tue May 11 2021

OKC019-069-085-095-111551-
/O.EXP.KOUN.SV.W.0187.000000T0000Z-210511T1545Z/
Johnston OK-Love OK-Carter OK-Marshall OK-
1041 AM CDT Tue May 11 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JOHNSTON...
NORTHEASTERN LOVE...SOUTHEASTERN CARTER AND MARSHALL COUNTIES WILL
EXPIRE AT 1045 AM CDT...
             
The storms which prompted the warning have weakened below severe
limits, therefore the warning will be allowed to expire.  However
small hail, gusty winds and heavy rain are still possible with these
thunderstorms.

LAT...LON 3407 9710 3421 9688 3408 9657 3401 9662
      3390 9659 3392 9667 3384 9670 3383 9676
      3387 9689 3396 9692 3395 9698 3393 9700
TIME...MOT...LOC 1541Z 247DEG 43KT 3409 9691 3402 9679 3390 9666 

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 5:59 AM CDT, 4 hours 7 minutes earlier.

Area forecast discussion, May 11, 5:59 AM CDT, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Norman OK
559 AM CDT Tue May 11 2021

...New AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 216 AM CDT Tue May 11 2021

Early this morning, isentropic ascent atop low 50s dewpoints
could foster some isolated strong to severe thunderstorms across
the area. An approaching mid-level perturbation should allow for
lapse rates to steepen and support some elevated instability.
Some high resolution models seem to show little-to-no initiation
at all, but that is likely due to the weaker moisture advection
beneath the isentropic ascent. Southern OK, at the very least,
still has the best threat for marginally severe hail accompanying
any deeper convection. The threat for convection does, however,
have the possibility to reach the I-40 corridor and vicinity if
surface moisture can increase. Models are in agreement with
modest effective shear that could support organized cells, should
they form. Any storms that do form, will tend to be isolated.

During the day, cloudy skies and rain showers with ENE surface
flow will keep temperatures across the area in the mid-to-upper
50s. Rain showers should taper off some this evening with low
temperatures in the mid 40s to low 50s across much of the area.

Bunker

&&

.LONG TERM...
(Wednesday through Monday) Issued at 216 AM CDT Tue May 11 2021

A low amplitude wave will make its way through the area on
Wednesday, with low precipitation chances until it moves out of
the area Wednesday evening. Northwest flow aloft will be overhead
through most of the area through the remainder of the week, until
a broad ridge sets in later this weekend. There is the chance that
some residual convection, emanating from the Central/High Plains,
moves into the area late on Friday into Saturday morning.
Temperatures will gradually increase to near normal temperatures
over the weekend with highs in the low 80s.

Model guidance suggests that a negatively tilted mid-level trough
could bring the chance for more organized convection across the
area on Monday. There is model discrepancy on the initiating
boundary currently and shear looks to be weaker, but the main
point here is that an active pattern could exist next week.
Confidence in potential and timing will be better later this week
and into the weekend.

Bunker

&&

.AVIATION...
(12Z TAFS)
Issued at 543 AM CDT Tue May 11 2021

Ceilings will lower quickly this morning from VFR/MVFR to IFR with
possibly some LIFR later this morning. Sfc visibility will also
lower to mainly 3-5 mile range, but could see some lower vis
within the shower/thunderstorm activity that is expected to become
widespread later this morning. Precip chances will diminish from
west to east during the afternoon and early evening hours. However
IFR conditions will likely continue through 12Z Wednesday at most
sites.

&&

.UPPER AIR...
Issued at 108 PM CDT Mon May 10 2021

An Upper Air flight is planned for 12z this morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  57  48  61  47 / 100  20  20  10
Hobart OK         56  47  62  47 /  90  20  40  10
Wichita Falls TX  61  51  63  49 /  90  30  30  10
Gage OK           54  42  61  43 /  60  10  20  10
Ponca City OK     60  47  63  44 /  70  20  10  10
Durant OK         61  53  65  50 /  90  50  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...13
LONG TERM....13
AVIATION...30
Hazardous weather outlook, May 11, 8:02 AM CDT, 2 hours 4 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
802 AM CDT Tue May 11 2021

OKZ004>048-050>052-TXZ083>090-121315-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
802 AM CDT Tue May 11 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Thunderstorms will be possible this morning thru early this afternoon
mainly along and south of Interstate 40. A few strong to severe
thunderstorms will be possible across portions of western north
Texas and southern Oklahoma thru 100 PM, with hail up to the size
of half dollars and wind gusts exceeding 50 mph.

Although showers will continue into the evening, thunderstorm
chances will diminish across the area by late this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...

Thunderstorm chances return to parts of Oklahoma and western
north Texas Friday night and continue through Monday. A few strong
to severe storms appear possible.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 11, 8:37 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
837 AM CDT Tue May 11 2021

TXZ086-089-090-111415-
Clay TX-Wichita TX-Archer TX-
837 AM CDT Tue May 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR central Clay...southeastern
Wichita and northeastern Archer Counties Until 915 AM CDT...

AT 835 AM CDT, a strong thunderstorm was located 6 miles northwest of
Lake Arrowhead, moving northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...

Locations impacted include...
Southeastern Wichita Falls, Henrietta, Petrolia, Scotland, Byers,
Dean, Jolly, Lake Arrowhead and Lakeside City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3366 9847 3380 9858 3411 9819 3386 9799
TIME...MOT...LOC 1335Z 235DEG 30KT 3377 9845

03
Special weather statement, May 11, 8:47 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
847 AM CDT Tue May 11 2021

OKZ021-022-034-035-111430-
Kiowa OK-Washita OK-Beckham OK-Greer OK-
847 AM CDT Tue May 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kiowa...western
Washita...southeastern Beckham and northern Greer Counties Until 930
AM CDT...

AT 845 AM CDT, a strong thunderstorm was located 6 miles south of
Delhi, moving east at 50 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...

Locations impacted include...
Burns Flat, Sentinel, Dill City, Carter, Rocky, Willow, Retrop, Delhi
and Brinkman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3497 9973 3513 9980 3544 9916 3508 9901
TIME...MOT...LOC 1345Z 247DEG 43KT 3508 9967

03
Special weather statement, May 11, 9:05 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
905 AM CDT Tue May 11 2021

OKZ045-TXZ090-111445-
Jefferson OK-Clay TX-
905 AM CDT Tue May 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Jefferson and east
central Clay Counties Until 945 AM CDT...

AT 903 AM CDT, a strong thunderstorm was located 4 miles southeast of
Henrietta, moving east at 50 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...

Locations impacted include...
Henrietta, Terral, Grady, Oscar and Petersburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3381 9827 3416 9756 3390 9756 3390 9759
      3392 9760 3395 9759 3398 9764 3399 9768
      3394 9773 3394 9776 3391 9776 3392 9778
      3389 9779 3389 9780 3386 9783 3385 9787
      3389 9798 3368 9798 3364 9819
TIME...MOT...LOC 1403Z 247DEG 43KT 3376 9814

03
Special weather statement, May 11, 9:25 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
925 AM CDT Tue May 11 2021

OKZ025-111515-
Oklahoma OK-
925 AM CDT Tue May 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR southern Oklahoma County Until
1015 AM CDT...

AT 924 AM CDT, a strong thunderstorm was located over western
Oklahoma City, moving east at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of dimes...
Wind gusts to 40 MPH...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...

Locations impacted include...
Oklahoma City, Midwest City, Del City, Bethany, Choctaw, Warr Acres,
Harrah, Spencer, Nichols Hills, Jones, Nicoma Park, Tinker Air Force
Base, Forest Park, Woodlawn Park, Lake Aluma, Smith Village, The
Capitol and The Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3541 9767 3552 9767 3566 9715 3541 9714
TIME...MOT...LOC 1424Z 261DEG 31KT 3547 9755

03
Special weather statement, May 11, 9:44 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
944 AM CDT Tue May 11 2021

OKZ028-029-111515-
Cleveland OK-McClain OK-
944 AM CDT Tue May 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR central Cleveland and west
central McClain Counties Until 1015 AM CDT...

AT 943 AM CDT, a strong thunderstorm was located near Washington,
moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of dimes...
Wind gusts to 40 MPH...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...

Locations impacted include...
Norman, Purcell, Noble, Slaughterville, Goldsby, Dibble, Washington,
Cole, Criner and southwestern Lake Thunderbird.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3497 9757 3505 9765 3531 9734 3513 9719
TIME...MOT...LOC 1443Z 232DEG 34KT 3505 9754

03
Special weather statement, May 11, 9:46 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
946 AM CDT Tue May 11 2021

OKZ045-046-050-111530-
Love OK-Carter OK-Jefferson OK-
946 AM CDT Tue May 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR Love...southwestern Carter and
northeastern Jefferson Counties Until 1030 AM CDT...

AT 945 AM CDT, strong thunderstorms were along a line extending from
6 miles northwest of Grady to 5 miles west of Rubottom to 5 miles
northwest of Muenster, moving northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of pennies...
Wind gusts to 40 MPH...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...

Locations impacted include...
Ardmore, Marietta, Lone Grove, Healdton, Wilson, Ringling,
Thackerville, Leon, Graham, Overbrook, Rubottom, Burneyville, Grady,
southwestern Lake Murray, Cornish, Fox, Courtney and Petersburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3376 9719 3385 9717 3392 9721 3386 9726
      3385 9733 3388 9733 3382 9737 3382 9744
      3391 9747 3390 9759 3397 9761 3397 9770
      3409 9787 3439 9747 3417 9714 3389 9698
      3384 9704 3385 9709 3382 9705 3372 9711
TIME...MOT...LOC 1445Z 236DEG 32KT 3408 9774 3395 9755 3372 9742

03

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:30 PM CDTSpecial Weather StatementOUNBryan30 min
May 10, 7:36 PM CDTSevere Thunderstorm WarningOUNBryan24 min
May 10, 8:55 PM CDTSpecial Weather StatementOUNChoctaw20 min
May 11, 8:15 AM CDTSpecial Weather StatementOUNKingfisher45 min
May 11, 8:30 AM CDTSpecial Weather StatementOUNComanche45 min
May 11, 8:31 AM CDTSpecial Weather StatementOUNCaddo44 min
May 11, 8:42 AM CDTSevere Thunderstorm WarningOUNComanche16 min
May 11, 8:47 AM CDTSpecial Weather StatementOUNBeckham43 min
May 11, 9:25 AM CDTSpecial Weather StatementOUNOklahoma50 min
May 11, 9:44 AM CDTSpecial Weather StatementOUNCleveland31 min
May 11, 9:46 AM CDTSpecial Weather StatementOUNCarter, Jefferson, Love44 min
May 11, 9:54 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
May 11, 10:09 AM CDTSpecial Weather StatementOUNCleveland, McClain36 min
May 11, 10:44 AM CDTSpecial Weather StatementOUNPontotoc, Pottawatomie, Seminole46 min
May 11, 10:45 AM CDTSpecial Weather StatementOUNMarshall45 min
May 11, 11:14 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Seminole46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.